Large banding equations of superconducting cable
Doklady Akademii Nauk, Tome 348 (1996) no. 6, pp. 764-767
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_348_6_a11,
author = {M. A. Il'gamov},
title = {Large banding equations of superconducting cable},
journal = {Doklady Akademii Nauk},
pages = {764--767},
year = {1996},
volume = {348},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_348_6_a11/}
}
M. A. Il'gamov. Large banding equations of superconducting cable. Doklady Akademii Nauk, Tome 348 (1996) no. 6, pp. 764-767. http://geodesic.mathdoc.fr/item/DAN_1996_348_6_a11/